# SDR DALA2024022802788

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N896DN
- Make and model: Boeing 737932ER
- Aircraft serial: 62777
- Aircraft time: 18,065 hours, 7,263 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 18038H8155
- Condition: Arced
- Location: Cockpit
- Part time: 18,049 hours, 7,258 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 5438983) FO FORWARD WINDOW HAS SMALL ELECTRICAL ARC COMING FROM UPPER WINDOW HEAT DISTRIBUTION STRIP. REMOVED FO #1 WINDOW PER B737 AMM 56-11-11-000-801 AND COMPLETED AMM 56-11-11-400-801 STEP A THRU STEP H (8) FOR INSTALLATION. C/W CABIN PRESSURE LEAK CHECK IAW B737 AMM 05-51. CHECK GOOD. WORK COMPLETED OPS CHECK OK. ALSO REPLACED WHCU PER AMM 30-41.
